# SDR F3LA2018071000364

- Difficulty date: July 8, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N211FR
- Make and model: Airbus A320-214
- Aircraft serial: 4688
- Aircraft time: 26,437 hours, 10,598 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIRTY SOCKS/OILY/METALLIC ODOR NOTED BY ALL FLIGHT ATTENDANTS PRIMARILY IN THE GALLEYS NEARING TOP OF CLIMB. APPLIED ELIMINATION OF ODOR PROCEDURE AND IT DIDN'T DISSIPATE THE ODOR. EMERGENCY DECLARED. PERFORMED IDLE RUNS OF BOTH NR 1 AND NR 2 ENGINES PER AMM 71-00-00-710-006. NO EVIDENCE OF OIL DROPS OR SMOKE FROM DRAIN MAST. ISOLATED BLEED SOURCES AND PACKS WHILE RUNNING ENGINES. NO FAULTS/ODORS IN ANY CONFIGURATION. NO EVIDENCE OF HYDRAULIC LEAKS PER AMM 29-00-00-790-001. BORESCOPED ENGINE NR 1 AND NR 2 PER AMM 72-31-00-290-002-A FOR EVIDENCE OF OIL WETTING. NO DEFECTS WERE FOUND. AC WAS RELEASED FOR SERVICE.
